# SDR ASOA99050

- Difficulty date: June 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120022
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Defective
- Location: Lt Te Flap
- Part time: 558 hours
- Stage of operation: CR
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE ATL-MEI - EXPERIENCED FLAP CONTROL FAULT.  COULD NOT RESET SO DIVERTED TO JAN.  DECLARED EMERGENCY AND MADE A 0 DEGREE FLAP LANDING.  MAINTENANCE REMOVED AND REPLACED LEFT OUTBOARD FLAP ACTUATOR.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT IS OK FOR SERVICE.  (M)
